Asymptotic properties of Hammerstein model estimates

Bauer D, Ninness B (2000)
In: Proceedings of the 39th IEEE Conference on Decision and Control, 2000., 3. 2855-2860.

Download
No fulltext has been uploaded. References only!
Conference Paper | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Bauer D, Ninness B. Asymptotic properties of Hammerstein model estimates. In: Proceedings of the 39th IEEE Conference on Decision and Control, 2000. Vol 3. 2000: 2855-2860.
Bauer, D., & Ninness, B. (2000). Asymptotic properties of Hammerstein model estimates. Proceedings of the 39th IEEE Conference on Decision and Control, 2000., 3, 2855-2860
Bauer, D., and Ninness, B. (2000). “Asymptotic properties of Hammerstein model estimates” in Proceedings of the 39th IEEE Conference on Decision and Control, 2000., vol. 3, 2855-2860.
Bauer, D., & Ninness, B., 2000. Asymptotic properties of Hammerstein model estimates. In Proceedings of the 39th IEEE Conference on Decision and Control, 2000. no.3 pp. 2855-2860.
D. Bauer and B. Ninness, “Asymptotic properties of Hammerstein model estimates”, Proceedings of the 39th IEEE Conference on Decision and Control, 2000., vol. 3, 2000, pp.2855-2860.
Bauer, D., Ninness, B.: Asymptotic properties of Hammerstein model estimates. Proceedings of the 39th IEEE Conference on Decision and Control, 2000. 3, p. 2855-2860. (2000).
Bauer, Dietmar, and Ninness, Brett. “Asymptotic properties of Hammerstein model estimates”. Proceedings of the 39th IEEE Conference on Decision and Control, 2000. 2000.Vol. 3. 2855-2860.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar